A simple construction of positive loops of Legendrians

Dishant Pancholi Institute for Mathematical Sciences, Taramani, Chennai, India José Luis Pérez Instituto de Ciencias Matemáticas, Madrid, Spain Francisco Presas Instituto de Ciencias Matemáticas, Madrid, Spain

Symplectic Geometry mathscidoc:1912.43022

Arkiv for Matematik, 56, (2), 377-394, 2018
We construct positive loops of Legendrian submanifolds in several instances. In particular, we partially recover G. Liu’s result stating that any loose Legendrian admits a positive loop, under some mild topological assumptions on the Legendrian. Moreover, we show contractibility of the constructed loops under an extra topological assumption.
No keywords uploaded!
[ Download ] [ 2019-12-04 10:40:14 uploaded by arkivadmin ] [ 300 downloads ] [ 0 comments ]
@inproceedings{dishant2018a,
  title={A simple construction of positive loops of Legendrians},
  author={Dishant Pancholi, José Luis Pérez, and Francisco Presas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204104014331519578},
  booktitle={Arkiv for Matematik},
  volume={56},
  number={2},
  pages={377-394},
  year={2018},
}
Dishant Pancholi, José Luis Pérez, and Francisco Presas. A simple construction of positive loops of Legendrians. 2018. Vol. 56. In Arkiv for Matematik. pp.377-394. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204104014331519578.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved